www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3160

Title: Normalizing extensions of the two-Veronese of a three dimensional Artin-Schelter regular algebra on two generators
Authors: Bauwens, K.
VAN DEN BERGH, Michel
Issue Date: 1998
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 205(2). p. 368-390
Abstract: We consider certain regular algebras of global dimension four that map surjectively onto the two-Veronese of a regular algebra of global dimension three on two generators. We also study the point modules. (C) 1998 Academic Press.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Bauwens, K, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.kbauwens@luc.ac.be vdbergh@luc.ac.be
URI: http://hdl.handle.net/1942/3160
DOI: 10.1006/jabr.1997.7210
ISI #: 000074873100002
ISSN: 0021-8693
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.